# SDR P5CA0701527

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 24,793 hours, 3,896 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, BLEED HP ENG 4, ENG 4 LOW IDLE, NAI ENG 4 MESSAGES.  DEFERRED BLEED HP ENG 4 PER MEL 36-11-3 AND 78-31-1A.  DEFERRED NAI 4 MESSAGE PER MEL 30-21-1B
